# SDR DALA2016051103850

- Difficulty date: May 8, 2016
- Submitted: May 11, 2016
- Operation: Air carrier
- Aircraft: N957AT
- Make and model: Boeing 717-200
- Aircraft serial: 55019
- Aircraft time: 43,629 hours, 29,924 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Bs 585
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSB WEB AT BS 585 RT CORRODED.  REPLACED LOWER CUSP TEE SPLICE CORRODED OUT OF LIMITS 50 PERCENT.  REPLACED UPPER CUSP TEE SPLICE AND DAMAGED CUSP WEB AT BS 575 TO 595 IAW SRM 53-00-00, FIG 103, SRM 51-41-05, SRM 51-41-02.
